# SDR USAA980561

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465591
- Condition: Corroded
- Location: Bs 927
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 3 INCH BY 1 INCH AREA OF CORROSION STATION 927 BETWEEN STRINGER 22R AND 21R ON FRAME.  CORROSION TASK NR C53-202-01.  INSTALLED DOUBLER PER BOEING 737-400 SRM 51-70-11.  (M)
